Heard, Drew; Krause, Achim Vanishing lines for modules over the motivic Steenrod algebra. (English) Zbl 06860057 New York J. Math. 24, 183-199 (2018). Summary: We study criteria for freeness and for the existence of a vanishing line for modules over certain Hopf subalgebras of the motivic Steenrod algebra over Spec\(\mathbb C\) at the prime 2. These turn out to be determined by the vanishing of certain Margolis homology groups in the quotient Hopf algebra \(\mathcal A/\tau\). MSC: 14F42 Motivic cohomology; motivic homotopy theory 55S10 Steenrod algebra Keywords:cohomology of the Steenrod algebra; vanishing line; motivic homotopy theory PDF BibTeX XML Cite \textit{D. Heard} and \textit{A. Krause}, New York J. Math. 24, 183--199 (2018; Zbl 06860057) Full Text: Link arXiv